# SDR AALA20160824008

- Difficulty date: August 25, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 54,692 hours, 6,744 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP, OUTBOARD OF NR 8 FAIRING TRAILING EDGE WEDGE LOWER SURFACE FOUND DELAMINATDED.  REPAIRED IAW SRM 51-70-04 REPAIR 1 FIG 201, REV 71.
